Does anyone know anything that can help the sick skin feeling....

Discussion in 'Fibromyalgia Main Forum' started by praisingHim, Mar 13, 2003.

  1. praisingHim

    praisingHim New Member

    Besides the fatigue, the sick skin feeling is the worst! It's hard to describe, but it just feels like your skin is sick. I'm not talking about pain, just a horrible "jump out of your skin" type feeling or that your are dying from the inside out...Anyone know what I am talking about? Anyone know how to make this go away? Have a blessed day!
  2. rabbitstoo

    rabbitstoo New Member

    The only time I had that "jump out of your skin" feeling was when I was taking certain medications. Could it be a medication you are taking? With me it was Paxil - I was even given a tranquilizer so I could tolerate the Paxil so I barely remember most of that one month I tried it. Also I think I had a little of the same feeling on Zoloft. The only anti-depressant that works for me so far is Prozac and I have taken that since 1989 off and on (mostly on). Everyone reacts differently to different things.

    Could it possibly be anxiety? Are you especially stressed about something. I get a restlessness and my mind races when I am overly stressed about a lot of things all at once.

    That's all I can think of for now. I'll write again if I think of anything.

    Hope this helps.
  3. Shirl

    Shirl New Member

    It sounds like Rabbits hit the nail on the head with your feeling.

    When I get that, it is caused by an anxiety attack. I take a low dose of Xanax for it, like one half of a 25 milligram and the feeling is gone in about half and hour.

    My skin has that horrific feeling, and my mind is racing.
    I have to take a 25mg of Xanax in the evening for the 'racing brain' thing, so that my supplements can work for me to sleep. If I don't take it, I will 'rewrite' history in my mind all night long!

    Also a lack of magnesium can cause that all over shakey, miserable feeling. Since I have started taking magnesium I don't get that too often, but I do still have the night.problem.

    Also there are many meds that can cause this. Be sure to check with your doctor or pharmacist about what you are taking and the side effects.

    If its just anxiety, ssMarilyn has some breathing exercises that stop them for her without meds.

    Hope you are feeling better soon, thats an awful feeling.

    Shalom, Shirl
  4. kerrymygirl

    kerrymygirl New Member

    Hi, I know that feeling yuckky. I did get that jump out feeling when I was on elavil. I do know certain meds that are suppossed to be calming if you look side affect is anxiety. You can take a antidepressant and in pdr it will say causes depression.lol.,but true. I have been sick all over for the last few wks. and that is different. My lymph system starts to swell and I just am sick all over and can not do anything for it, have tryed alot. So I gather that is when the crud I have is acting up inside. So I am not sure exactly which you are dealing with. If it is meds look at last med or supplement and go 1 by 1 from there, off it. Good Luck on trying to figure it out. Hope for better days! <<<Hugssss>>>
  5. praisingHim

    praisingHim New Member

    Thanks for the replies. Actually, the sick skin started at the same time as all the rest of my sypmtoms, last July (overnight). It started before I was put on meds. It seems to be worse when I am tired, but comes and goes all throughout the day. I am constantly stressed with my two small children (3 and 1), but I was stressed before last July and never got that feeling. I get it even when I am not stressed. It's really weird....wish I could figure out what it was, so I could do something about it. Thanks and have a blessed day!